# SDR SWAA2020092109258

- Difficulty date: August 9, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LAVATORY A LENS EMERGENCY LIGHT AT FWD GALLEY AREA.  REPLACED LAVATORY A LENS EMERGENCY LIGHT AT FWD GALLEY AREA, IAW B737-700 AMM 33-51-01-960-801 STEP 2B ITEM (4).
